# SDR MWEA011099

- Difficulty date: August 8, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGERON 17 RIGHT HAS CRACKS AT FRAME ATTACH POINTS FROM FUSELAGE STATION 237, 268 AND 275. REMOVED DAMAGED SECTION OF LONGERON, DRILLED AND INSTALLED SECTION.
